# SDR USAABB04078

- Difficulty date: August 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND ESCAPE PATH LIGHT NEAR RIGHT MID LAVATORY DETACHED FROM ITS POWER SOURCE.  MAINTENANCE RECONNECTED THE LIGHT.  (M)
